The econometrics of structural change: D.J. Poirier, Amsterdam: North-Holland, 1976, 206 pages, Dfl. 100.00
K. H. Kim
Mathematical Social Sciences, 1985, vol. 9, issue 1, 87-88
Date: 1985
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(85)90014-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:9:y:1985:i:1:p:87-88
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().